# SDR 97ZZZX4542

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aviation Sales and Maintenance Inc, repair station EB1R107K
- Aircraft: N572CA
- Make and model: Boeing 757-23APF
- Aircraft serial: 24868
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seam Tape
- Condition: Wrong Part
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAM TAPE IN MAIN CARGO COMPARTMENT DOES NOT MEET FAR 25.853 REQUIREMENTS.  REMOVED TAPE AND RETAPED WITH APPROVED TAPE.  TAT:  2,628.8 HOURS.  TAC:  5,944.
